deposit_your_work

Ferromagnetism in Two Dimensions- Some Models and Applications

Files in this item

Files Size Format View
article_RIP663_part10.pdf 2.001Mb application/pdf Thumbnail

Show full item record

Item Metadata

Title: Ferromagnetism in Two Dimensions- Some Models and Applications
Author: Schick, Michael
Series: The Rice University Studies, Volume 66, Number 3
Issue: Issue 3
Date: 1980-07
Citation: Schick, Michael. (1980). "Ferromagnetism in Two Dimensions- Some Models and Applications." vol. 66. no. 3, pp. 179-192.
Description: Paper by Michael Schick
URI: http://hdl.handle.net/1911/63420

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.
    http://creativecommons.org/licenses/by/3.0/

This item appears in the following Collection(s)